MathSciNet Relay Station
MathSciNet bibliographic data
MR479398 90C25 (46G99)
Salinetti, Gabriella; Wets, Roger J.-B. On the relations between two types of convergence for convex functions. J. Math. Anal. Appl. 60 (1977), no. 1, 211–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement